# SDR AALA201710199029

- Difficulty date: October 18, 2017
- Submitted: October 21, 2017
- Operation: Air carrier
- Aircraft: N959NN
- Make and model: Boeing 737823
- Aircraft serial: 33329
- Aircraft time: 9,991 hours, 3,617 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. AFT RIGHT HAND I/B FLIGHT ATTENDANT SEAT FLASHLIGHT INOPERATIVE. REPLACED THE AFT RIGHT HAND I/B FLIGHT ATTENDANT SEAT FLASHLIGHT BATTERY PER AMM 25-64-00.
